# SDR AWXA960240

- Difficulty date: May 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7805 - DURING ROUTINE SCHEDULED C-11 MAINTENANCE CHECK, FOUND CORROSION ON FLOOR BEAM AT STA 986, LBL 46 - RBL 46, WL 208.  REMOVED, FABRICATED, INSTALLED REPAIR PARTS PER SRM'S 53-00-51, 51-10-02, 51-40-02.  ACFT TT:  34,282.  ACFT TC:  22,222.  (X)
